It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Nope. Just the usual dry skin, dry lips, slight fatigue and joint pains. In the end it's all worth it. I've been off the drug for 2 years and I'm still clear. There were signs of the acne coming back after I stopped the drug, but then I went back to proactiv, and it helped me remain clear. Accutane will clear you up or make you relatively clear, but it doesn't stop there. The secret is to find something that your skin needs. In my case, I was breaking out because I would never exfoliate and that's where proactiv came in. Although, I do use Neutrogena's Extra Gentle Cleanser in the morning, followed by Clearasil's total control all-day matifying moisturizer (moisturizer+sunscreen SPF-10, good stuff),zinc and I use my proactiv at night. I've just been prescribed retin-a micro for my discoloration, so I'll see how that goes.

All I can say is that those horror stories about Accutane rarely happen. I know a few people who've taken the drug and they never experienced this.





All times are GMT -7. The time now is 03:40 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!